Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

No menses for a yr. Prescribed lynoral and modus. Tiredness, nausea. Suggest

i have been suffering from no menses since september 2012 for which i consulted a doctor in december 2013 and was given a dose of 5 days registrone which didnt have any effect. later in april i met another doctor who put me first on 7days modus 10 course but it didnt work so she changed it to a 21 days course of lynoral(1-21st)+modus10(14th-21st), this worked for me and now this is the third time i am having this course. but now each time i have lynoral tablet i start having dizziness, tiredness, vomiting sensation etc.. is this normal shouold i continue or try modus 10 for 7 day course?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
You are not mentioned your age.
If you take hormonal pills, then the bleeding can be altered. You should get your periods with in 5 - 7 days of taking the last dosage.
Visit your Gynaecologist for further evalution and assistance if periods do not start with in 10 days of stopping the hormonal pills.
Take a teaspoon of fried sesame seeds with honey in empty stomach every day
Drink pineapple juice everyday
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor